| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer the huber needle broke over the weekend.It was accessed for ~5 days and was a 19g, 0.75 inch needle." no other information was provided.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) review is not possible, as no manufacturing batch number has been provided by the complainant.Device not returned for evaluation.